# SDR IPXA2020070657389

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 27,880 hours, 19,341 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: MS2190216T
- Condition: Sheared
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - ON DESCENT RECEIVED A L HYD SYS PRESS MSG AND SYS PRESS LIGHT.  LEFT HYD QTY WAS 000.  WHEN EXTENDING FLAPS TE FLAP DISAGREE WAS RECEIVED.  WHEN ALTN FLAP EXTENSION WAS USED TE MSG WENT OUT BUT LE SLAT DISAGREE MSG WAS RECEIVED.  FOUND ON LT ENGINE DRIVEN PUMP CASE DRAIN PRESSURE FILTER MODULE SHEARED UNION.  R/R UNION IAW AMM 29-11-17/401 REV 125.04. PN ON/OFF: MS21902-16T, IPC 29-11-17-02 ITEM 070J.
